JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDS OF CORRELATION DIMENSIONS FOR SNAPSHOT ATTRACTORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDS OF CORRELATION DIMENSIONS FOR SNAPSHOT ATTRACTORS
Chang, Sung-Kag; Lee, Mi-Ryeong; Lee, Hung-Hwan;
  PDF(new window)
 Abstract
In this paper, we reformulate a snapshot attractor([5]), ($K,\;\
 Keywords
correlation dimension;snapshot attractor;random map;
 Language
English
 Cited by
1.
THE CORRELATION DIMENSION OF GENERALIZED CANTOR-LIKE SETS,;;

호남수학학술지, 2012. vol.34. 2, pp.219-230 crossref(new window)
1.
THE CORRELATION DIMENSION OF GENERALIZED CANTOR-LIKE SETS, Honam Mathematical Journal, 2012, 34, 2, 219  crossref(new windwow)
 References
1.
Ergodic theory and information, 1965.

2.
Phys. Rev. Lett., 1983. vol.50. 5, pp.346-349 crossref(new window)

3.
Phys., 1983. vol.D8. 3, pp.435-444

4.
Comm. Math. Phys., 1988. vol.117. 4, pp.529-548 crossref(new window)

5.
Phys. Rev., 1996. vol.E53. 3, pp.2287-2291

6.
Chaos in dynamical systems, 2002.

7.
J. Statist. Phys., 1993. vol.71. 3-4, pp.529-547 crossref(new window)

8.
Ergodic Theory Dynam. Systems, 1997. vol.17. 4, pp.941-956 crossref(new window)

9.
Phys. Rev. Lett., 1990. vol.65. pp.2935-2938 crossref(new window)